# SDR DALA2018020200618

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 56,551 hours, 20,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE EXTERNAL FUSELAGE SKIN FROM BS 1006 TO 1016, BETWEEN STRINGERS 20L AND 22L.   THE SKIN WAS REPAIRED IAW ETI-37-18-329, REV 1, AND ER/A 565455-14, REV ORIGINAL.
